MathSciNet Relay Station
MathSciNet bibliographic data
MR1259429 (95c:14017) 14F20 (14F30 32C37 32P05)
Berkovich, Vladimir G. Étale cohomology for non-Archimedean analytic spaces. Inst. Hautes Études Sci. Publ. Math. No. 78 (1993), 5–161 (1994).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement